# SDR IPXA2019102328166

- Difficulty date: October 5, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AUB77621
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C#1 PYLON O/B SIDE SKIN ABOVE EXHAUST VENT IS CRACKED.REPAIRED #1 PYLON O/B SIDE SKIN IAW SRM 54-00-00 REPAIR GENERAL FIG. 204. (MINOR)
